# SDR R61A201405290704

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 17,390 hours, 13,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0188
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 17,781 hours, 13,768 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW FOUND THE R1 DOOR SLIDE DEPLOYED.  ACFT WAS FLOWN VIA MAINTENANCE FERRY AND MAINTENANCE R & R THE R1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
